# SDR DL72S972242

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK UPPER RT CUTOUT 1303 WEB ABOVE S-DUCT.  A 1 INCH CRACK LOWER RT CUTOUT 1303 WEB ABOVE S-DUCT.  A 1 INCH CRACK LOWER LT CUTOUT 1303 WEB.  A 1 INCH CRACK UPPER LT CUTOUT 1303 WEB.  INSTALLED PERM REPAIRS PER SRM 53-10-4 FIG 17 FOR ALL 4    CRACKS.
